Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

$ Z\sb{p}$actions on symplectic manifolds


Author: R. J. Rowlett
Journal: Trans. Amer. Math. Soc. 224 (1976), 169-177
MSC: Primary 57D85
MathSciNet review: 0418129
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A bordism classification is studied for periodic maps of prime period p preserving a symplectic structure on a smooth manifold. In sharp contrast to the corresponding oriented bordism, this theory contains nontrivial ptorsion even when p is odd. Calculation gives an upper limit on the size of this p-torsion.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57D85

Retrieve articles in all journals with MSC: 57D85


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1976-0418129-1
PII: S 0002-9947(1976)0418129-1
Keywords: Symplectic manifold, periodic map
Article copyright: © Copyright 1976 American Mathematical Society